# SDR USAA2013122600009

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 6,445 hours, 2,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SLIDE DOES NOT INDICATE ARMED ON THE LOWER ECAM DOOR PAGE.  REMOVED EXCESS DEBRIS FROM AFT GIRT BAR ATTACH FITTING ON DOOR L1.  DOOR ARMS & INDICATES NORMALLY IAW A321 AMM 52-10-00-720-005-A.
